# SDR MASA2016112012487

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 30,450 hours, 25,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP.  PLACED ON MEL.
